American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46K99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Bruce A. Barnes. A note on invariance of spectrum for symmetric Banach *-algebras. Proc. Amer. Math. Soc. 126 (1998) 3545-3547. MR 1473655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] G. Chevalier. Around the relative center property in orthomodular lattices . Proc. Amer. Math. Soc. 112 (1991) 935-948. MR 1055767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Manuel Lopez. Selfadjoint nonoscillatory second order linear $B\sp \ast$-algebra differential equations . Proc. Amer. Math. Soc. 97 (1986) 71-74. MR 831390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Parfeny P. Saworotnow. Errata to: ``Linear spaces with an $H\sp{\ast} $-algebra-valued inner product'' [Trans. Amer. Math. Soc. {\bf 262} (1980), no. 2, 543--549;\ MR 81m:46080] . Trans. Amer. Math. Soc. 270 (1982) 349. MR 642347.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Parfeny P. Saworotnow. Linear spaces with an $H\sp{\ast} $-algebra-valued inner product . Trans. Amer. Math. Soc. 262 (1980) 543-549. MR 586734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Palle E. T. Jørgensen. Selfadjoint operator extensions satisfying the Weyl commutation relations. Bull. Amer. Math. Soc. 1 (1979) 266-269. MR 513756.
Abstract, references, and article information
View Article: PDF

[7] S. P. Gudder and R. L. Hudson. A noncommutative probability theory . Trans. Amer. Math. Soc. 245 (1978) 1-41. MR 511398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael P. Drazin. Natural structures on semigroups with involution. Bull. Amer. Math. Soc. 84 (1978) 139-141. MR 0486234.
Abstract, references, and article information
View Article: PDF

[9] Louis Halle Rowen. Central simple algebras with involution. Bull. Amer. Math. Soc. 83 (1977) 1031-1032. MR 0442021.
Abstract, references, and article information
View Article: PDF

[10] B. J. Tomiuk. Multipliers on dual $A\sp*$-algebras . Proc. Amer. Math. Soc. 62 (1977) 259-265. MR 0433215.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Bernard Aupetit. On scarcity of operators with finite spectrum. Bull. Amer. Math. Soc. 82 (1976) 485-486. MR 0399857.
Abstract, references, and article information
View Article: PDF

[12] T. W. Palmer. Characterizations of $w\sp{\ast} $-homomorphisms and expectations . Proc. Amer. Math. Soc. 46 (1974) 265-272. MR 0361804.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Robert C. Busby. On the equivalence of twisted group algebras and Banach $\sp{\ast}$-algebraic bundles . Proc. Amer. Math. Soc. 37 (1973) 142-148. MR 0315469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Carl W. Kohls and William H. Reynolds. Embedding rings with a maximal cone and rings with an involution in quaternion algebras . Trans. Amer. Math. Soc. 176 (1973) 411-419. MR 0313302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Diane Laison. On $W\sp{\ast} $ embedding of $AW\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 35 (1972) 499-502. MR 0306928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] W. L. Paschke. Completely positive maps on $U\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 34 (1972) 412-416. MR 0300103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] B. D. Malviya and B. J. Tomiuk. Multiplier operators on $B\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 31 (1972) 505-510. MR 0305085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1